Did I read you correctly? That is a big increase from 2.5 to 10mgs. Is it the same medication or did she switch you to hydrocortisone? If itís still Prednisone that is a very high does for a LOCAH. No wonder you could be feeling anxious.
Do you have a record as to what the 17-OHP jumped to, to warrant such a huge increase? Also does your doctor keep a close eye on your androgen levels or does she totally rely on 17 -OHP? In many ways androgens levels are the things needing to be observed and controlled in CAH. 17-OHP is a reflection of what may be happening but going straight to the source by checking androgen levels (testosterone, androstenendione and DHEA-s - if 21-hydroxylase deficiency) is the most accurate way. Many times CAH people once starting steroids, become oversuppressed in the androgen department (meaning low androgens) even though their 17 -OHP may still be somewhat elevated. Too low androgen levels are not good either. Many adult endos seem to fall into this trap and I donít know why. Maybe someone else out there could explain.
Did your endo say that this 10mg dose would be for a short time only? If it is Pred you are taking you WILL likely be hugely oversuppressed which produces all sorts of other problems.
Personally I think youíre better to stick with your dose in the early morning. Donít take it a night.
Sorry for all the questions but something doesnít seem right.